# SDR AWXA200300700

- Difficulty date: June 15, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 14,636 hours, 5,890 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Horn
- Condition: Activated
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT SNA EN ROUTE FOR LAS AT 70 KTS TAKEOFF CONFIGURATION WARNING SOUNDED, REJECTED TAKEOFF.  RECONFIGURED FLAP HANDLE AND TOOK OFF WITHOUT FURTHER EVENT.
